# SDR TRAX200701287

- Difficulty date: September 2, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- Aircraft time: 28,693 hours, 33,337 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRING UNSHIELDED IN FLOOR EMERGENCY LIGHTING, SOME FLOOR LIGHTING INOP.
